# SDR USAA060355

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 41,865 hours, 41,865 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER, LOWER SKIN AT REAR SPAR, BETWEEN STATIONS 120.30 AND 129 CRACKED.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER IAW SRM 55-10-01 REPAIR 4, DEFECT SIZE: 3 INCH.
